MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GPS III PLATELET CONCENTRATION SYSTEM; SUPPLIES, BLOOD-BANK

ZIMMER BIOMET, INC. GPS III PLATELET CONCENTRATION SYSTEM; SUPPLIES, BLOOD-BANK
Catalog Number 800-1003A
Medical Device Problem Code Inadequate Filtration Process (2308)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the clinic attempted to do a prp but encountered a double buffy layer.They opted not to inject the prp back into the joint because they were unsure if the double buffy layer would have any clinical impact on the efficacy of the prp procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h5.The correction does not change the previous investigation.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided photographs identified that there is a double buffy layer.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.No device problem identified.Review with development team confirmed that the presence of a double buffy layer is not a device problem and the prp still meets acceptance criteria.The event is confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
GPS III PLATELET CONCENTRATION SYSTEM
Common Device Name
SUPPLIES, BLOOD-BANK
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22586609
Report Number0001825034-2025-02218
Device Sequence Number4565324
Product Code KSS
UDI-Device Identifier00880304681491
UDI-Public(01)00880304681491(17)270901(10)0212065
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BK070026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number800-1003A
Device Lot Number0212065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer12/09/2025
12/12/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date12/12/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown